MathSciNet Relay Station
MathSciNet bibliographic data
MR217508 (36 #597) 42.15 (33.00)
Askey, Richard; Wainger, Stephen A transplantation theorem for ultraspherical coefficients. Pacific J. Math. 16 1966 393–405.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement